# SDR UALA2012071203759

- Difficulty date: July 11, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 66,925 hours, 11,894 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 129
- Condition: Failed
- Location: Hf Radio Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF COMM ISSUES.  DUE TO REPETITIVE HITS IN AHM ON THE RT HF ANTENNA COUPLER HAVING AN INTERNAL FAULT (MESSAGE 23-51012) WHICH STARTED SHORTLY AFTER IT WAS INSTALLED AND IS PRESENT ON MOST LEGS. 1.  REPLACED THE RT HF ANTENNA COUPLER PER AMM 23-11-03.   ESTABLISHED AUDIO COMMS AND RECEIVED CALL ON RT AND LT HF RADIOS.  SYSTEM OPS CHECKED NORMAL.
